MathSciNet Relay Station
MathSciNet bibliographic data
MR391099 (52 #11921) 57A15
McAuley, Louis F. A characterization of manifolds. Trans. Amer. Math. Soc. 209 (1975), 101–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement